# SDR UALA2011092605207

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 61,777 hours, 8,937 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 122
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START, CREW RECEIVED "ENG START VALVE 'R" MESSAGE DISPLAYED.  START VALVE IS CLOSED, AS INDICATED BY "DUCT PSI" SUSPECT INDICATION PROBLEM.  ENGINE OPERATION IS NORMAL. DEFERRED PER SAMC.  REPLACED VALVE PER MM.  ENGINE STARTING PER JRH.  ALL GOOD AND NO FAULT MESSAGES DISPLAYED.
